# SDR 20000707SH016

- Difficulty date: June 22, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1331317
- Condition: Defective
- Location: Nr 2 Position
- Part time: 1,170 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 2-1661, FAILED PREMATURELY.  NR 2 STATOR CRACKED AT RELIEF HOLES.   HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGUATION, P/N 2-1661.  (X)
